MathSciNet Relay Station
MathSciNet bibliographic data
MR1055011 20B25 (12F99 30F10)
Guralnick, Robert M.; Thompson, John G. Finite groups of genus zero. J. Algebra 131 (1990), no. 1, 303–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement